×

zbMATH — the first resource for mathematics

Realization of certain generalized paths in tournaments. (English) Zbl 0453.05031

MSC:
05C20 Directed graphs (digraphs), tournaments
05C38 Paths and cycles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Forcade, R., Parity of paths and circuits in tournaments, Discrete math., 6, 115-118, (1973) · Zbl 0268.05108
[2] Grünbaum, B., Antidirected Hamiltonian paths in tournaments, J. combinatorial theory (B), 11, 249-257, (1971) · Zbl 0198.29304
[3] Harary, F., Graph theory, (1967), Addison-Wesley Reading, MA · Zbl 0797.05064
[4] Rosenfeld, M., Antidirected Hamiltonian paths in tournaments, J. combinatorial theory (B), 12, 93-99, (1972) · Zbl 0229.05119
[5] Rosenfeld, M., Antidirected Hamiltonian circuits in tournaments, J. combinatorial theory (B), 16, 234-242, (1974) · Zbl 0279.05111
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.